# SDR IPXA2016101209289

- Difficulty date: September 15, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC70582
- Condition: Corroded
- Location: Bs 2046-2140
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, FUSELAGE SKIN AT BS 2046 - 2140 CORRODED BETWEEN LONGERON 10 - 12R.  REPAIRED IAW EA 011-5330-01-A6497 REV. I/R AND EO MD11-5330-62102-A. (MAJOR)
